Skip to Main content Skip to Navigation
Journal articles

Asymptotic enumeration on self-similar graphs with two boundary vertices

Abstract : We study two graph parameters, namely the number of spanning forests and the number of connected subgraphs, for self-similar graphs with exactly two boundary vertices. In both cases, we determine the general behavior for these and related auxiliary quantities by means of polynomial recurrences and a careful asymptotic analysis. It turns out that the so-called resistance scaling factor of a graph plays an essential role in both instances, a phenomenon that was previously observed for the number of spanning trees. Several explicit examples show that our findings are likely to hold in an even more general setting.
Document type :
Journal articles
Complete list of metadata

Cited literature [16 references]  Display  Hide  Download
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s Connect in order to contact the contributor
Submitted on : Wednesday, May 7, 2014 - 3:36:45 PM
Last modification on : Tuesday, December 17, 2019 - 9:30:02 AM
Long-term archiving on: : Thursday, August 7, 2014 - 11:36:46 AM


Files produced by the author(s)




Elmar Teufl, Stephan Wagner. Asymptotic enumeration on self-similar graphs with two boundary vertices. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2009, Vol. 11 no. 1 (1), pp.11--31. ⟨10.46298/dmtcs.471⟩. ⟨hal-00988183⟩



Record views


Files downloads